# SDR SWAA2019081335778

- Difficulty date: August 7, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 43,866 hours, 28,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: BR215006
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INTERIOR EMERGENCY LIGHTS AT OVERWING EXITS INOP.     R & R NR 2 FUSE IN M1668 BATTERY PER AMM.
